MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH OUTER SHEATH, 26 FR., 2 STOPCOCKS, ROTATABLE

OLYMPUS WINTER & IBE GMBH OUTER SHEATH, 26 FR., 2 STOPCOCKS, ROTATABLE
Model Number A22026A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect medical device has not yet been returned to olympus for evaluation/investigation.Therefore, the exact cause of the user's experience and the reported phenomenon could not be determined and is being judged as unknown.However, if the suspect medical device is returned for evaluation/investigation or additional significant information becomes available, this report will be updated.
 
Event or Problem Description
Olympus received a medwatch report which states that during an unspecified procedure, the ceramic tip from the sheath broke off and fell into the patient¿s bladder.The device fragment was completely retrieved.It is unknown if the intended procedure was completed.There was no patient injury reported.

Brand Name
OUTER SHEATH, 26 FR., 2 STOPCOCKS, ROTATABLE
Common Device Name
OUTER SHEATH
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
MDR Report Key8380684
Report Number2951238-2019-00476
Device Sequence Number1436478
Product Code GCP
UDI-Device Identifier04042761029346
UDI-Public04042761029346
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K790071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22026A
Device Catalogue NumberA22026A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2019
Initial Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1